# SDR A6WA202010197327

- Difficulty date: October 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 37,890 hours, 36,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP (INTERCOSTAL) CRACKED ON AFT SIDE OF PRESSURE BULKHEAD BETWEEN RBL 36.20 & S15R.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CLIP (INTERCOSTAL) ON AFT SIDE OF PRESSURE BULKHEAD AT FS 625.30 BETWEEN RBL 36.20 AND S15R, IAW CRJ 200 SRM 51-42-21 REV 38.
